MathSciNet Relay Station
MathSciNet bibliographic data
MR1986067 (2004d:35156) 35L60 (35B60 35L45)
Kong, De-Xing; Yang, Tong Asymptotic behavior of global classical solutions of quasilinear hyperbolic systems. Comm. Partial Differential Equations 28 (2003), no. 5-6, 1203–1220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement